Alert archive / Oklahoma / Freeze Warnings in 2016
Freeze Warning 4, NWS Tulsa, OK
NWS Tulsa, OK issued this freeze warning at Mar 24, 2016, 3:09 AM CDT for 10 counties in Oklahoma; 4 counties in Arkansas. It took effect at Mar 25, 2016, 1:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 24, 2016, 3:09 AM CDT (08:09 UTC)
- In effect from
- Mar 25, 2016, 1:00 AM CDT
- Expired
- Mar 25, 2016, 9:00 AM CDT
- In force
- 8 hr
- Issued by
- NWS Tulsa, OK
Counties Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Craig County, OK, Delaware County, OK, Mayes County, OK, Nowata County, OK, Ottawa County, OK, Pawnee County, OK, Rogers County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 59 km from the middle of the area, began a volume at 08:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 8.2 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 243 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 1307 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 210 m²/s²
- 0-3 km storm-relative helicity
- 164 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.0
The text
As transmitted.
578 WWUS74 KTSA 240809 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 309 AM CDT THU MAR 24 2016 ARZ001-002-010-011-019-020-OKZ054>059-061>063-068-069-242115- /O.UPG.KTSA.FZ.A.0005.160325T0600Z-160325T1300Z/ /O.NEW.KTSA.FZ.W.0004.160325T0600Z-160325T1300Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-OSAGE- WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-ROGERS-MAYES-DELAWARE- CHEROKEE-ADAIR- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...PAWHUSKA...BARTLESVILLE... NOWATA...VINITA...MIAMI...PAWNEE...CLAREMORE...PRYOR...JAY... TAHLEQUAH...STILWELL 309 AM CDT THU MAR 24 2016 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...IN ARKANSAS...BENTON...AND WASHINGTON COUNTIES. IN OKLAHOMA...OSAGE...WASHINGTON...NOWATA...CRAIG... OTTAWA...PAWNEE...ROGERS...MAYES...DELAWARE...CHEROKEE... ADAIR COUNTIES. * FREEZE TIMING...LATE THURSDAY NIGHT THROUGH EARLY FRIDAY MORNING. * TEMPERATURE...LOW TEMPERATURES FRIDAY MORNING WILL DROP INTO THE LOWER 30S ACROSS PARTS OF NORTHEAST OKLAHOMA AND MUCH OF NORTHWEST ARKANSAS...WITH SOME SPOTS DROPPING INTO THE UPPER 20S. * FREEZE IMPACTS...TENDER VEGETATION THAT MAY BE HARMED BY SUB FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FREEZE WARNING MEANS FREEZING TEMPERATURES WILL OCCUR. && $$
3 follow-up statements
574 WWUS74 KTSA 241954 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 254 PM CDT THU MAR 24 2016 ARZ001-002-010-011-019-020-OKZ054>059-061>063-068-069-251300- /O.CON.KTSA.FZ.W.0004.160325T0600Z-160325T1300Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-OSAGE- WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-ROGERS-MAYES-DELAWARE- CHEROKEE-ADAIR- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...PAWHUSKA...BARTLESVILLE... NOWATA...VINITA...MIAMI...PAWNEE...CLAREMORE...PRYOR...JAY... TAHLEQUAH...STILWELL 254 PM CDT THU MAR 24 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY... * AFFECTED AREA...IN ARKANSAS...BENTON...AND WASHINGTON COUNTIES. IN OKLAHOMA...OSAGE...WASHINGTON...NOWATA...CRAIG... OTTAWA... PAWNEE...ROGERS...MAYES...DELAWARE...CHEROKEE... ADAIR COUNTIES. * FREEZE TIMING...LATE THURSDAY NIGHT THROUGH EARLY FRIDAY MORNING. * TEMPERATURE...LOW TEMPERATURES FRIDAY MORNING WILL DROP INTO THE LOWER 30S ACROSS PARTS OF NORTHEAST OKLAHOMA AND MUCH OF NORTHWEST ARKANSAS...WITH COLDER VALLEYS DROPPING INTO THE UPPER 20S. * FREEZE IMPACTS...TENDER VEGETATION MAY BE HARMED BY SUB FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FREEZE WARNING MEANS FREEZING TEMPERATURES WILL OCCUR. && $$
614 WWUS74 KTSA 251300 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 800 AM CDT FRI MAR 25 2016 ARZ019-020-OKZ054-059-251400- /O.CAN.KTSA.FZ.W.0004.000000T0000Z-160325T1300Z/ CRAWFORD-FRANKLIN-OSAGE-PAWNEE- INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON... PAWHUSKA...PAWNEE 800 AM CDT FRI MAR 25 2016 ...FREEZE WARNING WILL BE ALLOWED TO EXPIRE FOR PARTS OF NORTHEAST OKLAHOMA AND WESTERN ARKANSAS... THE NATIONAL WEATHER SERVICE IN TULSA HAS ALLOWED THE FREEZE WARNING TO EXPIRE FOR PARTS OF NORTHEAST OKLAHOMA. IT IS NO LONGER IN EFFECT FOR THE FOLLOWING AREA...IN ARKANSAS...CRAWFORD...AND FRANKLIN COUNTIES. IN OKLAHOMA... OSAGE...AND PAWNEE COUNTIES. TEMPERATURES WILL CONTINUE TO WARM ABOVE FREEZING THIS MORNING. $$ ARZ001-002-010-011-OKZ055>058-061>063-068-069-251400- /O.EXT.KTSA.FZ.W.0004.000000T0000Z-160325T1400Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-WASHINGTON OK-NOWATA-CRAIG- OTTAWA-ROGERS-MAYES-DELAWARE-CHEROKEE-ADAIR- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... BARTLESVILLE...NOWATA...VINITA...MIAMI...CLAREMORE...PRYOR... JAY...TAHLEQUAH...STILWELL 800 AM CDT FRI MAR 25 2016 ...FREEZE WARNING NOW IN EFFECT UNTIL 9 AM CDT THIS MORNING... * AFFECTED AREA...IN ARKANSAS...BENTON...CARROLL...WASHINGTON... AND MADISON COUNTIES. IN OKLAHOMA...WASHINGTON...NOWATA... CRAIG... OTTAWA...ROGERS...MAYES...DELAWARE...CHEROKEE...AND ADAIR COUNTIES. * TEMPERATURE...LOW TEMPERATURES IN THE 20S TO AROUND 30 DEGREES HAVE BEEN COMMON THIS MORNING. THESE TEMPERATURES SHOULD BEGIN TO WARM BACK ABOVE FREEZING OVER THE NEXT HOUR. * IMPACTS...TENDER VEGETATION MAY BE HARMED BY SUB FREEZING TEMPERATURES. $$
357 WWUS74 KTSA 251358 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 858 AM CDT FRI MAR 25 2016 ARZ001-002-010-011-OKZ055>058-061>063-068-069-251500- /O.EXP.KTSA.FZ.W.0004.000000T0000Z-160325T1400Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-WASHINGTON OK-NOWATA-CRAIG- OTTAWA-ROGERS-MAYES-DELAWARE-CHEROKEE-ADAIR- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... BARTLESVILLE...NOWATA...VINITA...MIAMI...CLAREMORE...PRYOR... JAY...TAHLEQUAH...STILWELL 858 AM CDT FRI MAR 25 2016 ...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING... TEMPERATURES WILL CONTINUE TO WARM ABOVE FREEZING THIS MORNING ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this freeze warning went out at Mar 24, 3:09 AM CDT, 0 minutes earlier.
Area forecast discussion, Mar 24, 3:09 AM CDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
309 AM CDT THU MAR 24 2016
.DISCUSSION...
Back edge of band of precipitation has recently exited the far
eastern portions of the forecast area...with the trailing cold
front not far behind. Cold air advection along with some post-
frontal stratocu will maintain cool conditions into the
afternoon...with highs mainly in the 50s. Clearing skies tonight
along with light winds will allow for temperatures to fall off
into the 30s...with some upper 20s possible for parts of northwest
Arkansas. Plan on upgrading the Freeze Watch with a Freeze Warning
with this forecast package.
Active zonal flow will establish itself late this week and into
the weekend. Initial lead wave should remain well to our north
through Saturday...although could see some showers develop across
parts of far northern OK later Friday night. Better chances of
showers and thunderstorms arrive Saturday night into
Sunday...along with cooler temperatures...as a fasting moving
upper trof zips through the south central Plains.
Warmer weather is expected for early/mid next week as upper flow
becomes southwesterly and low-level southerly flow returns.
Shower/thunderstorm chances were introduced to the forecast for
Wednesday.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 59 35 68 48 / 0 0 0 10
FSM 58 37 68 45 / 0 0 0 0
MLC 58 35 68 49 / 0 0 0 0
BVO 59 29 67 44 / 0 0 0 20
FYV 51 29 63 41 / 0 0 0 0
BYV 52 34 62 41 / 10 0 0 0
MKO 57 35 67 48 / 0 0 0 0
MIO 54 32 65 46 / 0 0 0 20
F10 58 36 67 49 / 0 0 0 0
HHW 60 37 68 46 / 0 0 0 0
&&
.TSA Watches/Warnings/Advisories...
OK...Freeze Warning from 1 AM to 8 AM CDT Friday for OKZ054>059-
061>063-068-069.
AR...Freeze Warning from 1 AM to 8 AM CDT Friday for ARZ001-002-010-
011-019-020.
&&
SHORT TERM...23
LONG TERM....18Hazardous weather outlook, Mar 23, 10:01 PM CDT, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1001 PM CDT WED MAR 23 2016 ARZ001-002-010-011-019-020-029-OKZ049-053>076-241030- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1001 PM CDT WED MAR 23 2016 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA INTO WEST-CENTRAL ARKANSAS. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA. SIGNIFICANT WINDS. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING. FIRE WEATHER DANGER. RISK...SIGNIFICANT. AREA...NORTHEAST OKLAHOMA. ONSET...ONGOING. DISCUSSION... SCATTERED THUNDERSTORMS WILL CONTINUE TO MARCH TO THE EAST-NORTHEAST OUT OF SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS AS WE MOVE INTO THE OVERNIGHT HOURS. SOME OF THE STORMS WILL BE STRONG TO SEVERE UNTIL AROUND MIDNIGHT WITH LARGE HAIL THE MAIN CONCERN. HOWEVER...STRONG GUSTY WINDS AND EVEN A TORNADO ARE POSSIBLE. THE THUNDERSTORM THREAT ENDS AS A COLD FRONT MOVES THROUGH THIS EVENING INTO OVERNIGHT HOURS. WINDS WILL CONTINUE TO GUST TO AROUND 40 MPH AND SHIFTING TO THE WEST- NORTHWEST BEHIND THE COLD FRONT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...HIGH WIND POTENTIAL. FRIDAY...NO HAZARDS. SATURDAY AND SUNDAY...THUNDERSTORM POTENTIAL. MONDAY...NO HAZARDS. TUESDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL. EXTENDED DISCUSSION... GUSTY NORTHWESTERLY WINDS WILL CONTINUE ON THURSDAY AS THE STRONG STORM SYSTEM MOVES EAST OF THE AREA. THE NEXT STORM SYSTEM ARRIVES OVER THE WEEKEND WITH INCREASING THUNDERSTORM CHANCES. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Mar 23, 10:27 PM CDT, 4 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1027 PM CDT WED MAR 23 2016
OKZ049-076-240400-
PUSHMATAHA OK-LE FLORE OK-
1027 PM CDT WED MAR 23 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LE FLORE AND EASTERN
PUSHMATAHA COUNTIES UNTIL 1100 PM CDT...
AT 1026 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTH OF NASHOBA TO 6 MILES EAST OF OLETA...
AND MOVING NORTHEAST AT 55 MPH.
DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
ALBION... MUSE...
OCTAVIA... WHITESBORO...
NASHOBA... HONOBIA...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHEASTERN OKLAHOMA.
LAT...LON 3420 9526 3459 9525 3488 9467 3451 9466
3451 9504 3425 9505 3424 9515 3421 9515
TIME...MOT...LOC 0326Z 242DEG 47KT 3454 9522 3420 9523Local storm report, Mar 23, 10:47 PM CDT, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1047 PM CDT WED MAR 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1016 PM HAIL PRAIRIE GROVE 35.98N 94.32W
03/23/2016 E1.00 INCH WASHINGTON AR EMERGENCY MNGR
&&
SFPLocal storm report, Mar 23, 10:54 PM CDT, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1054 PM CDT WED MAR 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1029 PM HAIL 2 WNW FAYETTEVILLE 36.07N 94.19W
03/23/2016 E0.75 INCH WASHINGTON AR STORM CHASER
&&
SFPLocal storm report, Mar 23, 11:07 PM CDT, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1107 PM CDT WED MAR 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1042 PM HAIL WITCHERVILLE 35.14N 94.26W
03/23/2016 E1.00 INCH SEBASTIAN AR TRAINED SPOTTER
&&
AEJLocal storm report, Mar 23, 11:27 PM CDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1127 PM CDT WED MAR 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM HAIL FAYETTEVILLE 36.06N 94.16W
03/23/2016 E0.75 INCH WASHINGTON AR PUBLIC
EAST FAYETTEVILLE ON TOWNSHIP TRAVELING EAST BY GULLEY
PARK
&&
AEJLocal storm report, Mar 23, 11:49 PM CDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TULSA OK
1149 PM CDT WED MAR 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 PM HAIL DEWAR 35.46N 95.94W
03/23/2016 E1.75 INCH OKMULGEE OK EMERGENCY MNGR
0753 PM HAIL 1 E JAMESVILLE 35.76N 95.62W
03/23/2016 E1.25 INCH MUSKOGEE OK PUBLIC
0754 PM HAIL 2 N WAGONER 35.99N 95.37W
03/23/2016 E1.50 INCH WAGONER OK PUBLIC
SILVER DOLLAR SIZE HAIL AT WHITE HORN COVE, NORTH OF
WAGONER
0757 PM HAIL 5 N BOYNTON 35.72N 95.66W
03/23/2016 E1.75 INCH MUSKOGEE OK BROADCAST MEDIA
NORTH OF BOYNTON ON HWY 62
0804 PM TSTM WND GST 4 WNW EUFAULA 35.31N 95.65W
03/23/2016 M66.00 MPH MCINTOSH OK MESONET
0811 PM HAIL 3 SE LOCUST GROVE 36.17N 95.13W
03/23/2016 E1.75 INCH MAYES OK EMERGENCY MNGR
0814 PM HAIL 4 E LOCUST GROVE 36.20N 95.10W
03/23/2016 E1.00 INCH MAYES OK EMERGENCY MNGR
0815 PM HAIL 2 E LOCUST GROVE 36.20N 95.13W
03/23/2016 E1.25 INCH MAYES OK TRAINED SPOTTER
EAST OF LOCUST GROVE SOUTH OF THE TURNPIKE
0815 PM TSTM WND DMG 2 SSE EUFAULA 35.26N 95.57W
03/23/2016 MCINTOSH OK TRAINED SPOTTER
SEVERAL LARGE TREE LIMBS DOWN ON OK-9 ABOUT 2 MILES WEST
OF LONGTOWN. TREE LIMBS ARE 1.5 INCHES IN DIAMETER.
0839 PM HAIL PORUM 35.36N 95.27W
03/23/2016 E1.00 INCH MUSKOGEE OK TRAINED SPOTTER
0850 PM HAIL YANUSH 34.71N 95.31W
03/23/2016 E1.00 INCH LATIMER OK EMERGENCY MNGR
1004 PM HAIL HOWE 34.95N 94.64W
03/23/2016 E0.50 INCH LE FLORE OK EMERGENCY MNGR
DIME HAIL IN HOWE
1006 PM TSTM WND GST HEAVENER 34.89N 94.60W
03/23/2016 E60.00 MPH LE FLORE OK EMERGENCY MNGR
60 TO 70 MPH
1006 PM TSTM WND GST HEAVENER 34.89N 94.60W
03/23/2016 E60.00 MPH LE FLORE OK EMERGENCY MNGR
1016 PM HAIL PRAIRIE GROVE 35.98N 94.32W
03/23/2016 E1.00 INCH WASHINGTON AR EMERGENCY MNGR
1029 PM HAIL 2 WNW FAYETTEVILLE 36.07N 94.19W
03/23/2016 E0.75 INCH WASHINGTON AR STORM CHASER
1035 PM HAIL FAYETTEVILLE 36.06N 94.16W
03/23/2016 E0.75 INCH WASHINGTON AR PUBLIC
EAST FAYETTEVILLE ON TOWNSHIP TRAVELING EAST BY GULLEY
PARK
1042 PM HAIL WITCHERVILLE 35.14N 94.26W
03/23/2016 E1.00 INCH SEBASTIAN AR TRAINED SPOTTER
&&
AEJThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 7:22 PM CDT | Special Weather Statement | TSA | Muskogee | 38 min |
| Mar 23, 7:27 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Wagoner | 48 min |
| Mar 23, 7:33 PM CDT | Special Weather Statement | TSA | Okmulgee | 27 min |
| Mar 23, 7:36 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg, Pushmataha | 39 min |
| Mar 23, 7:37 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee | 38 min |
| Mar 23, 7:57 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Wagoner | 33 min |
| Mar 23, 8:01 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes, Wagoner | 29 min |
| Mar 23, 8:05 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Pittsburg | 40 min |
| Mar 23, 8:13 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 47 min |
| Mar 23, 8:17 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Wagoner | 28 min |
| Mar 23, 8:19 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes | 41 min |
| Mar 23, 8:33 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Muskogee, Sequoyah | 42 min |
| Mar 23, 8:36 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes | 39 min |
| Mar 23, 8:40 PM CDT | Tornado Warning | TSA | Latimer, Pushmataha | 35 min |
| Mar 23, 8:55 PM CDT | Special Weather Statement | TSA | Ottawa | 35 min |
| Mar 23, 9:09 PM CDT | Special Weather Statement | TSA | Adair | 36 min |
| Mar 23, 9:10 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore | 50 min |
| Mar 23, 9:11 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 49 min |
| Mar 23, 9:13 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Sequoyah | 47 min |
| Mar 23, 9:25 PM CDT | Areal Flood Advisory | TSA | Latimer, Pittsburg, Pushmataha | 4 hr |
| Mar 23, 9:45 PM CDT | Special Weather Statement | TSA | Pittsburg | 45 min |
| Mar 23, 9:54 PM CDT | Special Weather Statement | TSA | LeFlore | 51 min |
| Mar 23, 9:55 PM CDT | Special Weather Statement | TSA | Choctaw, Pushmataha | 50 min |
| Mar 23, 10:10 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 35 min |
| Mar 23, 10:27 PM CDT | Special Weather Statement | TSA | Pushmataha | 33 min |
| Mar 23, 10:03 PM CDT | Severe Thunderstorm Warning | TSA | Washington | 27 min |
| Mar 23, 10:05 PM CDT | Tornado Warning | TSA | Washington | 25 min |
| Mar 23, 10:16 PM CDT | Tornado Warning | TSA | Washington | 29 min |
| Mar 23, 10:37 PM CDT | Tornado Warning | TSA | Benton, Madison, Washington | 38 min |
| Mar 23, 10:42 PM CDT | Severe Thunderstorm Warning | TSA | Franklin, Sebastian | 63 min |
| Mar 23, 11:04 PM CDT | Severe Thunderstorm Warning | TSA | Carroll | 16 min |
Nearby
Freeze Warnings in Oklahoma, 2016Freeze Warnings in Arkansas, 2016Every freeze warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.